>

Friday, December 12, 2008

I'm feeling more and more sick because of Effexor side effects

Jennifer of Philadelphia PA (08/23/08)
" have been taking Effexor 37.5 mg for many years. I have tried, unsuccessfully, to taper off. When I do, even slowly, I get crying jags, I feel out of control, incredibly anxious, dizzy and nauseous. In the past year I have been getting sick from actually TAKING the drug, so much that I was prescribed the anti-nausea medicine Compazine. I now have to break the pill in tiny pieces and take it over the course of the day. If I even take half, I vomit. I feel that I am trapped in this vicious cycle, can't take the medicine, can't get off of the medicine.
I am spending approx. $600 or more per year (I do not have prescription coverage) to take a medication that does nothing for me, and makes me sick. I was diagnosed a couple of months ago with an ulcer, and I cannot imagin that this medication is helping. I am wastig money and I am literally sick from this."


I feel almost the same. I feel dizzy, my head aches... plenty physical symptoms. Its impossible to withdraw because there are no tablets available and I cannot cut XR capsules. I don't feel like doing anything. I wonder if the tablets were available how would I stand withdrawal if I'm already feeling all these symptoms.
I don't know what to do.
I'm scary and in despair.

4 comments:

susan said...

Oh sweetie!

I am sorry you are having such problems with Effexor.

Is there anything the docs can do to help?

Effexor is one of the few meds I have never had. So I don't know what to say.

Wishing I was there to help you.

Ana said...

Thank you Susan.
I went last Friday to talk to the psychiatrist and he gave a prescription of 37,4 XR Effexor.
I've already tapered this drug and I had to go back because of severe withdrawal symptoms after 3 months off the drug.
I know that it has to be done with tablets and 37,5 is too much to withdraw.
All methods I find uses the tablets.
The same old: they don't listen to our experiences.
I've send another e-mail to Wyeth Brasil asking them what is the Wyeth method to taper XR version.
I know I will have no answer.

Stephany said...

I hope you feel better soon.

Ana said...

Thank you Stephany.
I'm fine today. :)